MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR SM PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR SM PLT TIP
Catalog Number 315-25-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The broken reamer reported was likely the result of contacting the retractor during surgical use, which resulted in the device breaking into multiple pieces as stated in the experience report.However, this cannot be confirmed as the device was not available for evaluation.
 
Event or Problem Description
As reported, the pilot tip reamer caught the retractor and broke into multiple pieces.This caused no issue to the patient or procedure.All pieces were removed from the patient.Surgery resumed after the pieces were removed.Device was broken into many pieces and will not return.There was no adverse outcome to the patient.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR SM PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11312983
Report Number1038671-2021-00030
Device Sequence Number19465312
Product Code LXH
UDI-Device Identifier10885862085344
UDI-Public10885862085344
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number315-25-12
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;